# SDR AWXA960015

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894481
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

LAS - FLT NR 72 - APU SHUTDOWN WITH FIRE WARNING.  CAPTAIN BLEW FIRE BOTTLE.  FIRE WARNING CONTINUED.  PULLED TUB, NO INDICATION OF FIRE.  SHOOK WIRES AT TAIL PIPE CONNECTINO.  D982 FORWARD OF TAILPIPE FIRE WARNING WENT OFF.  COLLARED APU FIRE DETECTION C/B.  PLACED ON MEL 49-01, 26-07 AND 26-22.  APU FIRE LOOP SHORTED.  PLACED ON MEL 26-08.  CLEARED MEL 26-07 ON 3/10.  REMOVED AND REPLACED FIRE BOTTLE.  CLEARED MEL 26-08 ON 3/8.  REMOVED AND REPLACED FORWARD LOOP.  CLEARED MEL 49-01 ON 3/8.  APU OPS NORMAL AFTER R/R OF FORWARD LOOP.  MEL 26-22 WAS ENTERED IN ERROR.  (M)
